# SDR SWAA2022092074473

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 54,967 hours, 32,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT @ LEFT HAND EMERGENCY EXIT INOP. / [01] R&R SIDEWALL LIGHT @ LEFT HAND EMERGENCY EXIT IAW AMM 33-21-00. OPS CHECK GOOD.
